MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CHANNEL NEUROENDOSCOPE, 30K, 2MM, SHORT, HIGH RESOLUTION; ENDOSCOPE, NEUROLOGICAL

MEDTRONIC NEUROSURGERY CHANNEL NEUROENDOSCOPE, 30K, 2MM, SHORT, HIGH RESOLUTION; ENDOSCOPE, NEUROLOGICAL
Model Number 2233-005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The channel neuroendoscope was returned with a burnt-out illumination connector end.Therefore, the functionality testing could not be performed due to the damaged condition of the illumination connector end.It is not known how or when this damage occurred.However, it could have been the result of the illumination connector being connected to an incompatible light cable.The ifu cautions that, ¿the endoscope should only be connected to a compatible light cable.Other light cables could overheat and damage the illumination connector on the endoscope.¿ it further cautions that, ¿do not connect the endoscope directly to the light source or the illumination connector may overheat.¿ if information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the endoscope failed upon use.One end of the endoscope was burnt.

Brand Name
CHANNEL NEUROENDOSCOPE, 30K, 2MM, SHORT, HIGH RESOLUTION
Common Device Name
ENDOSCOPE, NEUROLOGICAL
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8137996
Report Number2021898-2018-00550
Device Sequence Number16616313
Product Code GWG
UDI-Device Identifier00613994840240
UDI-Public00613994840240
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K002572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number2233-005
Device Catalogue Number2233-005
Device Lot NumberE39190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1